Positive solutions of second order nonlinear difference boundary value problems

Kong, Qingkai and Wang, Min: Positive solutions of second order nonlinear difference boundary value problems. Electronic journal of qualitative theory of differential equations : special edition, (1) 18. pp. 1-15. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_018_001-015.pdf

Download (144kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 18
Page Range: pp. 1-15
ISSN: 1417-3875
Uncontrolled Keywords: Másodrendű határérték-probléma - pozitív megoldások, Peremfeltétel, Green-függvény, Fixpont-elmélet
Additional Information: Bibliogr.: p. 14-15.
Date Deposited: 2017. May. 19. 08:25
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42797

Actions (login required)

View Item View Item